[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IPk] MiniMed 508 SofSet Change

Dear Pumpers:

An hour after changing my sofset site (which I do every three days) I
experience a hypo.  This has happened on the last three occasions. I have
used both insulin from the fridge and insulin left out over night but it
makes no difference. I know I have primed only 0.5 when the Sot Set is
inserted so just don't know why.  Has anyone else experienced this happening
to them?


This email and any files transmitted with it are confidential and solely for
the use of the individual or entity to whom they 
are addressed. If you have received this email in error please notify 
email @ redacted 
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml